I am pg with my 3rd child, 1st baby conceived normally and had a normal pregnancy. Then had 2 mc. Discovered I had Antiphospholipid syndrome which can cause mc. My next pg was the result of clomid treatment and from being 7 wks pg had to inject certaparin evry day till delivery. However I became allergic to certaparin and changed to similar drug tinzaparin. Anyone else had these injections. I also took 75mg Asprin up till wk 34.
I had Heparin injection every day until delivery as well as taking Asprin, I'm not a drug expert but sounds like they could be similar things. I had horrendous bruises all over my legs and I used to go swimming with cycling shorts on as I was worried what people would think of my legs. Seems like a long time ago now, good luck
Yes your right they are all heparin type drugs. I injected into my thighs too and its my sons birthday tomorrow so its exactly a year since i stopped injecting there and I still have grey marks (like faded bruises) where I injected. So far this time I have injected into my stomach but its all itchy and bright red so I have changed drug and am back to stabbing my thighs
Just think of the end result, I'm sure it will all be worth it in the end. I had a choice of injecting in my thigh or stomach, but the stomach injecting didnt seem right whilist being pregnant so done the thigh instead. We had to put a bag of peas over the area and then inject, not sure if the peas done any good but mentally it helped me. We can laugh at it now.